Quasiconformal mappings and Sobolev spaces

Volume 131 / 1998

Pekka Koskela, Studia Mathematica 131 (1998), 1-17 DOI: 10.4064/sm-131-1-1-17


We examine how Poincaré change under quasiconformal maps between appropriate metric spaces having the same Hausdorff dimension. We also show that for many metric spaces the Sobolev functions can be identified with functions satisfying Poincaré, and this allows us to extend to the metric space setting the fact that quasiconformal maps from $ℝ^Q$ onto $ℝ^Q$ preserve the Sobolev space $L^{1,Q}(ℝ^Q)$.


  • Pekka Koskela

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image